SCIENTIFIC HUB

Follow the evidence.

SCIENTIFIC LITERATURE · MED

Insidious onset of Pisa syndrome after rasagiline therapy in a patient with Parkinson's disease.

Neurol Sci · 2014-04-27

DOI: 10.1007/s10072-014-1806-5PMID: 24770981

Check source for accessLetter; Case ReportsOriginal source ↗

Research overview

Source publication and reading guides

This section identifies the original publication. Follow the source for its authors and journal.

Read the original publication ↗

Scientific assessment

01

Research question

Assess the question within the original study’s scope.

02

Methods & sample

Check the source article for study design and sample details.

03

Key findings

An editorially approved findings summary is not yet published for this record.

04

Limitations

Generalizability, bias and clinical meaning require separate assessment.

Methods, samples and clinical conclusions are not inferred from bibliographic metadata.